Rational dependence in finite sets of numbers

E. Straus

Acta Arithmetica (1965)

  • Volume: 11, Issue: 2, page 203-204
  • ISSN: 0065-1036

How to cite


Straus, E.. "Rational dependence in finite sets of numbers." Acta Arithmetica 11.2 (1965): 203-204. <http://eudml.org/doc/204756>.

author = {Straus, E.},
journal = {Acta Arithmetica},
keywords = {linear algebra, forms},
language = {eng},
number = {2},
pages = {203-204},
title = {Rational dependence in finite sets of numbers},
url = {http://eudml.org/doc/204756},
volume = {11},
year = {1965},

AU - Straus, E.
TI - Rational dependence in finite sets of numbers
JO - Acta Arithmetica
PY - 1965
VL - 11
IS - 2
SP - 203
EP - 204
LA - eng
KW - linear algebra, forms
UR - http://eudml.org/doc/204756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.